File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Moments of the probability density functions of error terms in divisor problems

TitleMoments of the probability density functions of error terms in divisor problems
Authors
Issue Date2005
PublisherAmerican Mathematical Society. The Journal's web site is located at http://www.ams.org/proc
Citation
Proceedings Of The American Mathematical Society, 2005, v. 133 n. 5, p. 1283-1290 How to Cite?
AbstractWe derive an explicit formula for the moments of the probability density function of a class of functions. An application of this shows that the density function of the error term in the Pilz divisor problem is asymmetric. © 2004 American Mathematical Society.
Persistent Identifierhttp://hdl.handle.net/10722/156128
ISSN
2015 Impact Factor: 0.7
2015 SCImago Journal Rankings: 1.082
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorLau, YKen_US
dc.contributor.authorTsang, KMen_US
dc.date.accessioned2012-08-08T08:40:30Z-
dc.date.available2012-08-08T08:40:30Z-
dc.date.issued2005en_US
dc.identifier.citationProceedings Of The American Mathematical Society, 2005, v. 133 n. 5, p. 1283-1290en_US
dc.identifier.issn0002-9939en_US
dc.identifier.urihttp://hdl.handle.net/10722/156128-
dc.description.abstractWe derive an explicit formula for the moments of the probability density function of a class of functions. An application of this shows that the density function of the error term in the Pilz divisor problem is asymmetric. © 2004 American Mathematical Society.en_US
dc.languageengen_US
dc.publisherAmerican Mathematical Society. The Journal's web site is located at http://www.ams.org/procen_US
dc.relation.ispartofProceedings of the American Mathematical Societyen_US
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.rightsFirst published in [Proceedings of the American Mathematical Society] in [2005, v. 133 n. 5], published by the American Mathematical Society-
dc.titleMoments of the probability density functions of error terms in divisor problemsen_US
dc.typeArticleen_US
dc.identifier.emailLau, YK:yklau@maths.hku.hken_US
dc.identifier.emailTsang, KM:kmtsang@maths.hku.hken_US
dc.identifier.authorityLau, YK=rp00722en_US
dc.identifier.authorityTsang, KM=rp00793en_US
dc.description.naturepublished_or_final_version-
dc.identifier.doi10.1090/S0002-9939-04-07825-6en_US
dc.identifier.scopuseid_2-s2.0-18144409466en_US
dc.identifier.hkuros98118-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-18144409466&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume133en_US
dc.identifier.issue5en_US
dc.identifier.spage1283en_US
dc.identifier.epage1290en_US
dc.identifier.isiWOS:000226466400004-
dc.publisher.placeUnited Statesen_US
dc.identifier.scopusauthoridLau, YK=35724053400en_US
dc.identifier.scopusauthoridTsang, KM=7201554731en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats